# SDR ASAA2016110918641

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 48,841 hours, 18,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AT ROW 17A ON WALL BELOW EMERGENCY EXIT. GROUNDED,YES. INSTALLED MISSING COVER AT ROW 17A, EXIT LENS P/N 207377-1008 IPC 33-51-05-49A ITEM 68 OK FOR SERVICE.
